# SDR JYDR2013110801239

- Difficulty date: November 8, 2013
- Submitted: November 8, 2013
- Operation: General aviation
- Aircraft: N171AC
- Make and model: Skrsky S64F
- Aircraft serial: 64090
- Aircraft time: 3,345 hours, 3,093 cycles
- Engine: Pwa JFTD12A5A
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 646562121043
- Part serial: A032
- Condition: Worn
- Location: Main Rotor
- Part time: 5,466 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAIN GEAR BOX CHANGE, THE LT LATERAL PRIMARY SERVO WAS FOUND TO HAVE A SEVERELY WORN BOLT AND BUSHING AT THE LOWER PIVIT FOLLOW UP ARM.  SERVO WAS REMOVED FROM SERVICE AND RETURNED TO THE REPAIR STATION FOR INVESTIGATION. THE MFG IS PARTICIPATING IN THE INVESTIGATION. THIS AREA DOES NOT NORMALLY SEE WEAR.  THE INVESTIGATION IS ONGOING AND NO CAUSE HAS BEEN IDENTIFIED.
